MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of diabetes mellitus, hypertension, coronary artery disease and recent shortness of breath and intermittent chest pain.Procedure: percutaneous intervention.The balloon stuck to the wire- shaft of catheter snapped.All removed without known harm to patient.Manufacturer response for coronary drug-eluting stent, synergy xd (per site reporter) will obtain.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17859986
Report Number17859986
Device Sequence Number12195029
Product Code NIQ
UDI-Device Identifier08714729981206
UDI-Public(01)08714729981206(17)250515(10)31699086
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/27/2023
Report Date (Section F) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820450
Device Lot Number31699086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/27/2023